Properties of Peak Sets in Weakly Pseudoconvex Boundaries in C2.
Mathematische Zeitschrift, Tome 186 (1984), pp. 99-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1984__186_173432,
author = {Alan V. Noell},
title = {Properties of {Peak} {Sets} in {Weakly} {Pseudoconvex} {Boundaries} in {C2.}},
journal = {Mathematische Zeitschrift},
pages = {99--116},
year = {1984},
volume = {186},
zbl = {0518.32012},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173432/}
}
Alan V. Noell. Properties of Peak Sets in Weakly Pseudoconvex Boundaries in C2.. Mathematische Zeitschrift, Tome 186 (1984), pp. 99-116. http://geodesic.mathdoc.fr/item/MZ_1984__186_173432/